# SDR CA120727007

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Buckled
- Location: L/H Side Upper
- Component: Tailboom, Snias
- Component part number: 350A2300000305
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPLACED TAILBOOM ON MACHINE DUE TO BUCKLING ON THE LT SIDE UPPER ON THE TAILBOOM.  REPLACED WITH AN O/H TAILBOOM IAW PN AND SN ABOVE.  THE ENGINEER IN CAMP MONITORED TAILBOOM VERY CAREFULLY DURING THE NEXT COUPLE OF DAYS OF FLYING ONLY TO FIND THAT IT WRINKLED IN THE EXACT SAME SPOT AFTER 7 HRS OF OPERATION. THE ACFT WAS AGAIN GROUNDED UPON FURTHER INVESTIGATION.  WE ARE IN TALKS WITH MFG AND THE ENGINE INSTALLER ABOUT POSSIBLE DEFECTS.  ANOTHER OPERATOR ALSO HAD THE EXACT SAME OCCURRENCE ONLY A COUPLE OF WEEKS AGO ON THE SAME MODEL HELICOPTER.  AT THIS POINT NOBODY HAS ANY SOLUTION FOR US AND WE ARE DOING TEMPERATURE ASSESSMENTS OF THE AREA ON THAT MACHINE COMPARED TO OUR OTHER WHICH IS THE EXACT SAME MODEL.
